# SDR DL72S951435

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rear Spar
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHOP INSP, NR 3 MID FLAP WAS FOUND WITH BOTTOM REAR SPAR CRACKED AT 40 INCHES FROM I/B END.  REPAIRED PER MM 57-52-0 PG 807.
